# SDR DHL9871523C

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING TIP FWD NAV LIGHT BRACKET CRACKED AT I/B UPPER CORNER.  REMOVED AND REPLACED BRACKET PER SRM 57-20-1, 8 X 3.1.  N/R 2123
